| Model Number |
CNGL2 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Procedure performed: lar event description: there were four consecutive failures reported with the cngl2 model, where the protective sheath detaches from the ring during setup, and the batches associated were 1563242 and 1564833.Intervention: user replace with a new one to complete this surgery.Patient status: there is no impact to patient.